BibTeX record journals/jmlr/LaffertyL05

download as .bib file

@article{DBLP:journals/jmlr/LaffertyL05,
  author    = {John D. Lafferty and
               Guy Lebanon},
  title     = {Diffusion Kernels on Statistical Manifolds},
  journal   = {J. Mach. Learn. Res.},
  volume    = {6},
  pages     = {129--163},
  year      = {2005},
  url       = {http://jmlr.org/papers/v6/lafferty05a.html},
  timestamp = {Wed, 10 Jul 2019 15:28:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jmlr/LaffertyL05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics